• 论文 • 上一篇    下一篇

关于非矩形网格上的二维抛物型方程的差分格式

李德元   

  • 出版日期:1980-04-20 发布日期:1980-04-20

李德元. 关于非矩形网格上的二维抛物型方程的差分格式[J]. 数值计算与计算机应用, 1980, 1(4): 217-224.

ON THE FINITE DIFFERENCE SCHEME OF TWO-DIMENSIONAL PARABOLIC EQUATION IN A NON-RECTANGULAR MESH

  1. Li De-yuan;Shui Hong-shou;Tang Min-jun
  • Online:1980-04-20 Published:1980-04-20

在矩形网格上建立了许多实际应用中很有效的二维抛物型方程的差分格式.在非矩形网格上近似解二维抛物型方程可以用有限元法.Winslow和曾经讨论过用差分方法在非矩形网格上求解二维抛物型方程的问题.本文用积分插值方法在非矩形网格上推导了一个二维抛物型方程的差分格式,并当网格为任意四边形时给出了一个经济格式和有关的数值结果.

In this paper, a finite difference scheme of two-dimensional parabolic equation is constru-cted in a non-rectangular mesh by the integral method. For an arbitrary quadralateral mesh, anine--point scheme is obtained by using certain interpolation formulae. Meanwhile, an economicalscheme is established and some numerical results are given.

()


[1] 1971.
[2] J. T. Oden, J. N. Reddy, An Introduction to the Mathematical Theory of Finite Elements, John Wiley and Sons, New York, 1976.
[3] A. M. Winslow, J. Comput. Phys., 1, (1967) , 149-172.
[4] 6,(1976) ,167-197.
[5] 1, (1961) , 5-63.
[6] D. S. Kershaw, J. Comput. Phys., 26, (1978) , 43-65.
[7] 128, (1959) , 903-905. ~~

No related articles found!
阅读次数
全文


摘要